# SDR 95ZZZX2749

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 1176415501
- Condition: O-Ring Loose
- Location: Fuel Cell
- Part time: 433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O-RING COMING UNGLUED FROM RING.  REMOVED AND REPLACED.
